# SDR AU970304

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737476
- System (JASC): 5610 · Flight Compartment Windows
- Part: Pin
- Part number: 66193551
- Condition: Incorrect Fit
- Location: Nr 2 Slider Rt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 RH SLIDING WINDOW FAILED TO OPEN USING EXTERNAL RELEASE HANDLE - PIN WAS FOUND TO BE TOO SHORT
